Journal of Fractal Geometry

Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 5, Issue 3, 2018

Completely symmetric resistance forms on the stretched Sierpiński gasket
Patricia Alonso Ruiz, Uta R. Freiberg and Jun Kigami
pp. 227–277
Abstract | Full-Text PDF (455 KB) | Metadata

$C^m$ Eigenfunctions of Perron–Frobenius operators and a new approach to numerical computation of Hausdorff dimension: applications in $\mathbb R^1$
Richard S. Falk and Roger D. Nussbaum
pp. 279–337
Abstract | Full-Text PDF (551 KB) | Metadata